# SDR ASAA2019070229899

- Difficulty date: July 2, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 15,755 hours, 5,186 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON AUTOLAND TO RUNWAY 16R. THE AIRCRAFT TOUCHED DOWN WELL LEFT OF CENTERLINE, REQUIRING MAJOR EFFORT TO GET BACK TO CENTERLINE. WIND WAS LIGHT AT 200 AT 4 KNOTS. GROUNDED - YES. ACCOMPLISHED AUTOPILOT CURRENT STATUS REF (DFCS) FIM BITE PROCEDURE 22-11 TASK 801. ALL TESTS PASSED.
